Edgeworth expansions for studentized statistics under weak dependence

Lahiri, S. N. . The Annals of Statistics 2010. 38 (1) :388-434

Locate this article in:

Bibtex

@article{CIS-251355,
  Author = {Lahiri, S. N.},
  Title = {Edgeworth expansions for studentized statistics under weak dependence},
  Journal = {The Annals of Statistics},
  Volume = {38},
  Number = {1},
  Year = {2010},
  Pages = {388--434},
  Keywords = {Strong mixing, Cramer's condition, Linear process, spectral density estimator, smooth function model, M-ESTIMATORS}
}

Similar articles